Translator Disclaimer
October 1998 Local Asymptotics for Regression Splines and Confidence Regions
X. Shen, D.A. Wolfe, S. Zhou
Ann. Statist. 26(5): 1760-1782 (October 1998). DOI: 10.1214/aos/1024691356

Abstract

In this paper, we study the local behavior of regression splines. In particular, explicit expressions for the asymptotic pointwise bias and variance of regression splines are obtained. In addition, asymptotic normality for regression splines is established, leading to the construction of approximate confidence intervals and confidence bands for the regression function.

Citation

Download Citation

X. Shen. D.A. Wolfe. S. Zhou. "Local Asymptotics for Regression Splines and Confidence Regions." Ann. Statist. 26 (5) 1760 - 1782, October 1998. https://doi.org/10.1214/aos/1024691356

Information

Published: October 1998
First available in Project Euclid: 21 June 2002

zbMATH: 0929.62052
MathSciNet: MR1673277
Digital Object Identifier: 10.1214/aos/1024691356

Subjects:
Primary: 62G07
Secondary: 62G15, 62G20

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.26 • No. 5 • October 1998
Back to Top